Dynamics of Mandelbrot cascades

Abstract : Mandelbrot multiplicative cascades provide a construction of a dynamical system on a set of probability measures de ned by inequalities on moments. To be more speci c, beyond the rst iteration, the trajectories take values in the set of xed points of smoothing transformations (i.e., some generalized stable laws). Studying this system leads to a central limit theorem and to its functional version. The limit Gaussian process can also be obtained as limit of an 'additive cascade' of independent normal variables.
Type de document :
Article dans une revue
Probability Theory and Related Fields, Springer Verlag, 2009, 144 (3-4), pp.615-631. 〈10.1007/s00440-008-0156-8〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00793170
Contributeur : Roc Pretdoc <>
Soumis le : jeudi 21 février 2013 - 17:07:19
Dernière modification le : jeudi 11 janvier 2018 - 06:12:19

Identifiants

Collections

Citation

Julien Barral, Jacques Peyrière, Zhi-Ying Wen. Dynamics of Mandelbrot cascades. Probability Theory and Related Fields, Springer Verlag, 2009, 144 (3-4), pp.615-631. 〈10.1007/s00440-008-0156-8〉. 〈hal-00793170〉

Partager

Métriques

Consultations de la notice

82